MathSciNet Relay Station
MathSciNet bibliographic data
MR1728974 78A50
Bogolyubov, A. N.; Delitsyn, A. L.; Sveshnikov, A. G. On the problem of the excitation of a waveguide with a nonhomogeneous filling. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 39 (1999), no. 11, 1869--1888; translation in Comput. Math. Math. Phys. 39 (1999), no. 11, 1794–1813
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement